First of all thank you for this service. I am looking for possible avenues that has not been explored and would like your suggestions that my Dr. and I could check into. I have the dxs. of panic disorder, hormone imbalance, hypoglycemia, subclinical hypothyroidism, and a seizure disorder. My panic attacks are cyclical, w/o hormones they occur every 21 days exactly, 14-16 times in a 24 sometimes if bad, a 32 hour period. At 17 yrs. old I started having gran mal seizures. The seizures got alot worse for 4 years during my severe hormone imbalance-progesterone & triestrogen. I know of progesterone and it's effects on blood sugar, thyroid and the brain-calming effect. Before I was tested and placed on natural hormone supplements, I had blood sugar crashes every 2-2 1/2 hours and my adrenaline would rush while I was relaxing. I could not hardly breathe, it felt as if there was so much pressure on my chest and diaphragm it was hard to ever get enough oxygen. I was exhausted. My skin felt feverish, my muscles had shots of pain going through them. Around my menses my femurs felt as though they had frost on them, they were cold and would throb. My legs would ache so bad I would rub them, wrap up in a blanket and have a heating pad, still this goes on at times. On January 15, 1999, I woke up hyperventilating while having panic attacks. Panic attacks normally occur during the noc. in the early am hours-sleep apnea?, who knows. I had a hormone panel, Dilantin level and thyroid level done and all levels had plunged below normal. My Dr. had done a Dilantin level due to my claims that increasing my Dilantin helped my panic attacks to become less intense and more infrequent. The last 6 months I have been having trouble with the calves of my legs being shaky and wobbly due to being knotted up. I noticed this happened when a panic attack was going to occur later in the day (21 day cycle not a stressful event). Later after a few months the knotted muscles occurred all of the time. I am too tired to attempt exercise. I crave diet soda. I have cut down and am taking supplements, but still I had problems with tension. My memory is bad. I am hyper but exhausted. My grasp in my hands are weaker, I keep dropping things-keys, paper, utensils. I am extra clumsy, knock over and drop things. What is going on? Why does my levels plunge during my panic attacks? I have thought that maybe my panic attacks are a type of partial seizure. I have had a rush of tingling and numbness go down my R side during a panic attack many times before. I had a panic attack before going into a gran mal at my client's home. Please answer this one.
It must be difficult for you trying to cope with so many medical and psychiatric problems.
I'm glad you are following up with your physician on a regular basis. This would be the best way to insure a continuity of care.
You may also consider a second opinion from a specialized physician.
It would be difficult to address your concerns without a complete history and physical. It is important to understand that stress and psychological factors may attribute to your medical complaints.
I recommend discussing with your physician the most important concerns, prioritizing them first. When a person attempts to solve all their problems at once, them may become overwhelmed.
I want you to look into Hypomagnesium, catamenial seizures and Hypokalemia. I have my hypomagnesium under control with magnesium with Malate. The catamenial seizures are related to hormonal imbalance and a GYN can help you. I had edometriosis when my was finally identified. The hormonal therapy and hysterectomy have stopped mine. Hypokalemia is something you might have too. It took me 20 years to get the help that I needed.
I want you to look into Hypomagnesium, catamenial seizures and Hypokalemia. I have my hypomagnesium under control with magnesium with Malate. The catamenial seizures are related to hormonal imbalance and a GYN can help you. I had edometriosis when my was finally identified. The hormonal therapy and hysterectomy have stopped mine. Hypokalemia is something you might have too. It took me 20 years to get the help that I needed. The anti anxiety drug Buspar is good. It dosen't cause a brain fog like that Valium does.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.